Follow
Damiano Foschi
Damiano Foschi
ricercatore - Dipartimento di Matematica e Informatica - UniversitÓ di Ferrara
Verified email at unife.it
Title
Cited by
Cited by
Year
Inhomogeneous Strichartz estimates
D Foschi
Journal of Hyperbolic Differential Equations 2 (01), 1-24, 2005
2172005
Maximizers for the Strichartz inequality
D Foschi
Journal of the European Mathematical Society 9 (4), 739-774, 2007
1482007
Bilinear space-time estimates for homogeneous wave equations
D Foschi, S Klainerman
Annales scientifiques de l’Ecole normale supÚrieure 33 (2), 211-274, 2000
1392000
Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system
P D'Ancona, D Foschi, S Selberg
Journal of the European Mathematical Society 9 (4), 877-899, 2007
982007
Global maximizers for the sphere adjoint Fourier restriction inequality
D Foschi
Journal of Functional Analysis 268 (3), 690-702, 2015
552015
Product estimates for wave-Sobolev spaces in 2+ 1 and 1+ 1 dimensions
P D’Ancona, D Foschi, S Selberg
Contemp. Math 526, 125-150, 2010
482010
Some recent progress on sharp Fourier restriction theory
D Foschi, D Oliveira e Silva
Analysis Mathematica 43 (2), 241-265, 2017
442017
Null structure and almost optimal local well-posedness of the Maxwell-Dirac system
P D'Ancona, D Foschi, S Selberg
American Journal of Mathematics 132 (3), 771-839, 2010
442010
Local well-posedness below the charge norm for the Dirac–Klein–Gordon system in two space dimensions
P D'ANCONA, D Foschi, S Selberg
Journal of Hyperbolic Differential Equations 4 (02), 295-330, 2007
372007
Atlas of products for wave-Sobolev spaces on ℝ╣⁺ │
P D’Ancona, D Foschi, S Selberg
Transactions of the American Mathematical Society 364 (1), 31-63, 2012
362012
Atlas of products for wave-Sobolev spaces on ℝ╣⁺ │
P D’Ancona, D Foschi, S Selberg
Transactions of the American Mathematical Society 364 (1), 31-63, 2012
362012
Homogeneous L2 bilinear estimates for wave equations
D Foschi, S Klainerman
Ann. Scient. ENS 4e serie 23, 211-274, 2000
292000
A sharp trilinear inequality related to Fourier restriction on the circle
E Carneiro, D Foschi, DO e Silva, C Thiele
Revista Matematica Iberoamericana 33 (4), 1463-1486, 2017
252017
Some remarks on the boundedness of trigonometric sums and oscillatory integrals
D Foschi
arXiv preprint math/0311186, 2003
112003
On the regularity of multilinear forms associated to the wave equation
D Foschi
Princeton University, 2000
82000
On An Endpoint Case Of The KlainermanMachedon Estimates
D Foschi
Communications in Partial Differential Equations 25 (7-8), 1537-1547, 2000
52000
Low regularity solutions of the Maxwell–Dirac system
P D’Ancona, D Foschi, S Selberg
Proceedings of Symposia in Applied Mathematics 67, 243-252, 2009
22009
Existence of periodic solution for a class of systems involving nonlinear wave equations
CO Alves
Communications on Pure & Applied Analysis 4 (3), 487, 2005
22005
Null structure and almost optimal local well-posedness of the Dirac-Klein-Gordon system
P D'Ancona, D Foschi, S Selberg
arXiv preprint math/0509545, 2005
12005
Null structure and almost optimal local well-posedness of the Dirac-Klein-Gordon system
P D'Ancona, D Foschi, S Selberg
arXiv preprint math/0509545, 2005
12005
The system can't perform the operation now. Try again later.
Articles 1–20